I've never tried the Arm & Hammer deo, but will.
I wasn't sure that it's not related to the stent in my Biliary duct. I've just never had this side effect. I just had it swapped out mid December, so I didn't think it could be that.
Thanx for responding to me.
Well, I don't think it has to do with gastroenterology, which is an issue with the digestive tract. But for whatever reason, could be the deodorant you've been using is no longer agreeing with you, so change it. Always wash real good under your arms, too, when you shower. Also, get some lotion like Lubriderm and, before you put on your deodorant, put some all over your arms, a little in your armpit, and some down the sides of your chest, in other words wherever that part of your skin touches. Sometimes dried skin will feel like leather, and lotion put on there daily should help that a lot, plus using a diff deodorant, one without a lot of stuff in it, like Arm & Hammer makes a plain kind.
There is one other possibility, and that's if a favorite shirt or pajamas is rubbing the area raw, so whatever you put on, it should feel really soft. My skin is so sensitive, I have to wear a lot of my at-home clothes inside-out, so the seams don't rub on my skin. Also, laundry detergents can make clothes rub a person "the wrong way," so again Arm & Hammer detergent is good, plus it's a real good idea to put fabric softener sheets in the clothes dryer, makes them softer.